# SDR DALA2022052403565

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2247892) DURING INSPECTION FOUND CORROSION ON LH SIDE PLATE, BTW STA 727 TO 827 AT AFT CARGO COMPARTMENT. SIDE PLATE LH, BTW STA 727 TO 827 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800, SRM 51-40-02-0G.
